North Carolina Gay & Lesbian Film Festival

About the Festival

The North Carolina Gay and Lesbian Film Festival (NCGLFF) is the second largest gay, lesbian and transgender film festival in the Southeast, attracting thousands of patrons yearly. Since its beginning in 1995, the Festival has featured a diverse array of shorts, documentaries and feature films. The Durham Convention and Visitors Bureau named the NCGLFF a Signature Event for Durham, the highest honor bestowed on a cultural event or attraction by the organization.

The NCGLFF celebrates a worldwide glimpse of today's gay, lesbian and transgender life, helps bring the community together and features entertaining and sophisticated films and filmmaking.

Save the dates! The 20th Annual NCGLFF takes place August 14-22, 2015.

 

 

 

 

NCGLFF Schedule of Events

Thursday, August 13 — 20th Anniversary Kick-Off Party

NCGLFF festival donors and VIPs are invited to help celebrate the kick-off of the 20th NCGLFF at Durham Hotel (315 E. Chapel Hill St.) from 7 – 9 p.m. (Invitation Only) 

Saturday, August 15 — Family Day with Free Screening of The Wizard of Oz

Families are welcome to stop by the plaza in front of the theatre for free popcorn and soda, clown, balloon art, face-painting, activities and a free screening of The Wizard of Oz, which begins at 10:45 a.m. in Cinema 1. (Courtesy of Producer Level-sponsor BASF)

Sunday, August 16  — Free Screenings of Out To Win at Full Frame Theatre - Please RSVP by clicking here

The Carolina Theatre and LGBTQ Center of Durham co-host two free screenings of Out To Win — a superbly crafted overview and examination of the lives and careers of aspiring and professional gay and lesbian athletes from all over the world — at Full Frame Theater at American Tobacco Campus, Durham from 5 p.m. to 9 p.m. For more information on this special event 

Wednesday, August 19 - 5 Lesbians Eating a Quiche 

Farcical, audience-interactive celebration of sisterhood and survival. A special live stage performance presented by local Triangle theater company Tiny Engine. Produced by special arrangement with Samuel French.Written by Evan Linder and Andrew Hobgood. Directed by Paul Sapp. Starring Noelle Barnard Azarelo, Erica Heilmann, Laurel Ullman, Pimpila Violette, and Elizabeth Webb.This live event is included in the 10-Passes available for sale now or you can purchase an individual tickets for $15 beginning on August 3. From 7:30PM to 9:00PM in Fletcher Hall. Space is limited.  For more information on this special event. 

 Sunday, August 23 — LGBTQ Center of Durham Block Party

Expect food trucks & fun as the LGBTQ Center of Durham co-hosts a Block Party with Carolina Theatre/NCGLFF at 114 Hunt St. from 12 p.m. to 4 p.m. Food Trucks will include Captain Pancho’s Taco Truck, Urban Entrées, The Parlour and Fahsyrah's Lemonade. For more information on this speical event

 

 

 

 

 

 

 

Films

 

Men's Feature
For Everyone
(US, 106 min)
Women's Feature
Women's Feature
(Australia, 93 min)
Women's Feature
Women's Feature
(US, 102 min)
World Premiere
Men's Feature
Men's Feature
(US, 110 min)
Trans Short
Transgender Shorts Program - Tomgirl, Technical Diffficulties of Intimacy, Blush, Mx. Pink, Walks Like a..., Expose, Western Candyland, Flying Solo: A Transgender Widow Fights Discrimination, Elise
(US/Canada, 88 min)
Women's Short
Women's International Shorts - 09:55-11:05, Ingrid Ekman, Bergsgatan 4B, Bachelorette, Equality Sees No Difference, Hide Your Eyes, Imagining T, No Matter Who
(Various Countries, 88 min)
Women's Short
Women's International Shorts - Communication, Everything in Between, Female Masculinity Appreciation Society, The Goodbye Kiss, Horoscope, Lilith
(Various Countries, 85 min)
Women's Feature
Women's Feature Film preceded by Alone With People
(US, 80 min)
Trans Short
International Transgender Shorts - Naleena, Schleierhaft, The Girl and Her Tail, Boys Don't Wear Nail Polish, Kayla and Kyle, Sotto Sopra, Ashes of the Afternoon (134 Deaths), Alex, The Dancer and the Crow
(US/Canada, 80 min)
Men's Feature
Men's Feature
(US, 103 min)
Men's Short
Men's Drama Shorts - If You Could Only Be You, Pepper, Pretty Boy, Tom in America
(US, 84 min)
Men's Feature
Men's Feature
(Argentina, 92 min)
Men's Feature
Men's Feature
(US, 83 min)
Women's Feature
Women's Feature
(US, 79 min)
Men's Short
Men's Comedy Shorts - Bowes Academy, If We Took a Holiday, Squared, You. Me. Bathroom. Sex. Now., Midnight
(US, 85 min)
Women's Short
Women's Drama Shorts - 50%, Ballot, Citizen Jane, Election Night, Notes From There, On Your Feet, Woman!, Sleep Awake
(US/Canada, 74 min)
Men's Short
Men's Comedy Shorts - Visiting Hours, Aquarium, My Life is a Dream, I Am Syd Stone, Sex Date, Heavenly Peace, The Future Perfect, International Male, The Glory Hole
(US, 73 min)
Men's Short
Men's International Shorts - The Last Girl, End of Season Sale, From Him, I Do
(Various Countries, 87 min)
Men's Feature
Men's Feature
(US, 95 min)
Trans Feature
Transgender Feature
(US, 75 min)
Women's Feature
Women's Feature
(US, 95 min)
Men's Feature
Men's Feature
(US, 90 min)
Men's Feature
Men's Feature
(Thailand, 80 min)
Centerpiece Film Selection
Men's Feature
Men's Feature
(Dir. Justin Kelly, US, 2015, NR, 99 min)
Men's Feature
Men's Feature
(Chile, 98 min)
Men's Feature
Men's Feature
(US, 87 min)
Women's Short
Women's Mixed Shorts - First Clue, The Ruined, Big Time: My Doodled Diary, Stop Calling Me Honey Bunny, Sugarhiccup, The Last Round, But Who Has Seen God?
(US/Canada, 86 min)
Women's Feature
Women's Feature
(Venezuela, 92 min)
Men's Feature
Men's Feature
(US, 74 min)
Men's Short
Men's International Shorts - Weird is Who's Not Weird, Sanguine Craving, Bulls, Open Relationship, Tell Me What You Feel, Forced Contact
(Various Countries, 90 min)
Women's Feature
Women's Feature
(India, 100 min)
Opening Night Film
Special Presentations
Everyone
(US, 90 min)
Men's Feature
Men's Feature
(US, 90 min)
Women's Feature
Woman's Feature
(US, 64 min)
Men's Short
Men's International Shorts - Miss Moneypenny, Out, Chance, Graduation, Milkshakes and Memories, The Koala's Foot, Why Not?, An Afternoon
(Various Countries, 86 min)
Women's Feature
Women's Feature
(US, 80 min)
Men's Feature
Men's Feature
(US, 80 min)
Men's Feature
Men's Feature
(US, 81 min)
Women's Feature
Women's Feature
(Netherlands, 89 min)
Women's Feature
Women's Feature
(Lithuania, 89 min)
Special Presentations
Everyone
(Australia, 89 min)
Opening Night Film
Men's Feature
Men's Feature
(US, 90 min)
Women's Short
Women's Shorts - The Night is Ours, Pepper, Beards: Trixie and Jethro, We're Okay, Leaving Home, Lindy Calls Tracy, Only for Forever, Crosswalk, Bench Project: Lost and Found
(US/Canada, 92 min)
Trans Short
Transgender Shorts - Roxanne, Black is Blue, Passing, Prinsesa, A Place in the Middle
(US, 89 min)
Men's Short
Men's Drama Shorts - Boy Meets Boy, Furious Saint Jack and Otter, Alone, hopefulROMANTIC, Lady of the Night, Lies People Tell, Been Too Long at the Fair, Gay Over, Message Sent, More of Last Night
(US, 86 min)
Special Presentations
Everyone
(US, 65 min)
Men's Feature
Men's Feature
(US, 79 min)
NCGLFF Free Family Screening of
Special Presentations
(US, 1939, 101 min)
Men's Feature
Men's Feature
(US, 89 min)
Men's Short
Men's Drama Shorts - As a Friend, Eden, Tomorrow, Brink, Noam, Overcome, Seven Drinks
(US, 79 min)
Trans Feature
Transgender Feature
(Canada, 77 min)
Closing Night Film
Special Presentations
Everyone
(US, 100 min)
Opening Night Film
Women's Feature
(South Africa, 104 min)
Men's Feature
Men's Feature
(US, 78 min)
Men's Feature
Men's Feature
(US, 90 min)

Schedule

 2015 Cheat Sheet 

 

 

Friday, August 14

Cinema Two
1:10pm – 2:40pm
(US, 89 min)
Cinema One
1:20pm – 2:45pm
(Various Countries, 86 min)
Fletcher Hall
1:30pm – 2:35pm
(US, 65 min)
Cinema Two
3:00pm – 4:30pm
(Various Countries, 88 min)
Cinema One
3:10pm – 4:30pm
(US, 80 min)
Fletcher Hall
3:15pm – 4:35pm
(Thailand, 80 min)
Cinema One
4:45pm – 6:30pm
(US/Canada, 88 min)
Cinema Two
5:00pm – 6:15pm
(US/Canada, 74 min)
Fletcher Hall
5:15pm – 6:35pm
(US, 80 min)
Cinema Two
6:45pm – 8:35pm
(US, 90 min)
Cinema One
7:00pm – 8:45pm
(South Africa, 104 min)
Fletcher Hall
7:15pm – 8:45pm
(US, 90 min)
Cinema Two
9:00pm – 10:25pm
(US, 73 min)
Cinema One
9:10pm – 10:40pm
(Argentina, 92 min)
Fletcher Hall
9:15pm – 10:35pm
(US, 80 min)
Cinema Two
10:45pm – 12:10am
(Various Countries, 87 min)
Fletcher Hall
11:00pm – 12:50am
(US, 90 min)
Cinema One
11:10pm – 12:45am
(US, 106 min)

Saturday, August 15

Cinema One
10:45am – 12:25pm
(US, 1939, 101 min)
Cinema Two
11:00am – 12:25pm
(Various Countries, 87 min)
Fletcher Hall
11:15am – 12:50pm
(US, 95 min)
Cinema Two
12:50pm – 3:35pm
(US/Canada, 92 min)
Cinema One
1:00pm – 2:20pm
(Canada, 77 min)
Fletcher Hall
1:10pm – 2:45pm
(US, 78 min)
Cinema One
2:45pm – 4:30pm
(US, 85 min)
Cinema Two
3:00pm – 4:30pm
(Various Countries, 88 min)
Fletcher Hall
3:10pm – 4:40pm
(Australia, 89 min)
Cinema Two
4:45pm – 6:30pm
(US/Canada, 88 min)
Cinema One
4:50pm – 6:35pm
(US/Canada, 86 min)
Fletcher Hall
5:10pm – 6:35pm
(US, 87 min)
Cinema Two
6:45pm – 8:30pm
(US, 86 min)
Fletcher Hall
7:00pm – 9:00pm
(US, 102 min)
Cinema One
7:10pm – 8:45pm
(US, 79 min)
Cinema Two
9:00pm – 10:25pm
(US, 73 min)
Cinema One
9:10pm – 10:50pm
(India, 100 min)
Fletcher Hall
9:20pm – 11:00pm
(US, 95 min)
Cinema Two
11:10pm – 12:40am
(US, 90 min)
Cinema One
11:15pm – 12:40am
(US, 83 min)
Fletcher Hall
11:20pm – 1:10am
(US, 90 min)

Sunday, August 16

Cinema One
10:30am – 12:00pm
(US, 89 min)
Cinema Two
10:40am – 12:25pm
(US/Canada, 86 min)
Fletcher Hall
10:50am – 12:40pm
(US, 90 min)
Cinema One
12:30pm – 2:15pm
(US/Canada, 92 min)
Cinema Two
12:45pm – 2:00pm
(US/Canada, 74 min)
Fletcher Hall
1:00pm – 2:30pm
(US, 90 min)
Cinema Two
2:30pm – 4:15pm
(US, 85 min)
Cinema One
2:45pm – 4:30pm
(US, 86 min)
Fletcher Hall
3:00pm – 4:20pm
(US, 64 min)
Cinema Two
4:45pm – 6:10pm
(Various Countries, 85 min)
Cinema One
5:00pm – 6:45pm
(US, 106 min)
Fletcher Hall
5:10pm – 6:40pm
(US, 89 min)
Cinema Two
6:45pm – 8:15pm
(US, 73 min)
Fletcher Hall
7:00pm – 8:30pm
(Netherlands, 89 min)
Cinema One
7:10pm – 8:50pm
(Chile, 98 min)
Cinema Two
9:00pm – 10:25pm
(Various Countries, 86 min)
Cinema One
9:10pm – 10:40pm
(Various Countries, 90 min)
Fletcher Hall
9:15pm – 10:35pm
(US, 80 min)

Monday, August 17

Cinema One
7:00pm – 8:25pm
(US, 83 min)
Fletcher Hall
7:10pm – 8:25pm
(US, 75 min)
Cinema Two
7:20pm – 8:40pm
(US, 80 min)
Cinema One
8:45pm – 10:35pm
(US, 95 min)
Fletcher Hall
9:00pm – 10:30pm
(US, 89 min)
Cinema Two
9:10pm – 10:30pm
(US, 80 min)

Tuesday, August 18

Fletcher Hall
7:00pm – 8:20pm
(US, 80 min)
Cinema One
7:10pm – 8:25pm
(Canada, 77 min)
Cinema Two
7:20pm – 8:25pm
(US, 65 min)
Fletcher Hall
8:45pm – 10:15pm
(Lithuania, 89 min)
Cinema One
9:00pm – 10:15pm
(US, 74 min)
Cinema Two
9:10pm – 10:40pm
(US, 87 min)

Wednesday, August 19

Cinema One
7:00pm – 8:40pm
(Dir. Justin Kelly, US, 2015, NR, 99 min)
Cinema Two
7:10pm – 8:40pm
(US, 90 min)
Cinema One
9:15pm – 10:45pm
(US, 90 min)
Cinema Two
9:20pm – 10:50pm
(US, 90 min)

Thursday, August 20

Fletcher Hall
7:00pm – 9:00pm
(US, 103 min)
Cinema One
7:10pm – 8:40pm
(Venezuela, 92 min)
Cinema Two
7:20pm – 8:40pm
(US, 78 min)
Cinema One
9:15pm – 10:50pm
(Australia, 93 min)
Fletcher Hall
9:20pm – 10:50pm
(US, 90 min)
Cinema Two
9:30pm – 10:45pm
(US, 95 min)

Friday, August 21

Cinema One
1:00pm – 2:40pm
(India, 100 min)
Fletcher Hall
1:10pm – 2:30pm
(US, 79 min)
Cinema Two
1:20pm – 2:45pm
(US/Canada, 80 min)
Fletcher Hall
2:50pm – 4:35pm
(South Africa, 104 min)
Cinema Two
3:00pm – 4:45pm
(US, 84 min)
Cinema One
3:10pm – 4:35pm
(Various Countries, 86 min)
Fletcher Hall
5:00pm – 6:40pm
(Chile, 98 min)
Cinema One
5:10pm – 6:25pm
(US/Canada, 74 min)
Cinema Two
5:20pm – 6:45pm
(US, 79 min)
Cinema One
7:00pm – 9:10pm
(US, 110 min)
Fletcher Hall
7:10pm – 8:45pm
(Australia, 93 min)
Cinema Two
7:15pm – 9:10pm
(US, 103 min)
Cinema One
9:10pm – 10:45pm
(US, 79 min)
Fletcher Hall
9:15pm – 10:55pm
(US, 81 min)
Cinema Two
9:30pm – 10:35pm
(US, 64 min)
Cinema Two
11:00pm – 12:25am
(US/Canada, 80 min)
Cinema One
11:10pm – 12:35am
(Various Countries, 87 min)
Fletcher Hall
11:20pm – 12:25am
(Argentina, 92 min)

Saturday, August 22

Cinema One
11:00am – 12:40pm
(US, 102 min)
Cinema Two
11:10am – 12:40pm
(Australia, 89 min)
Fletcher Hall
11:20am – 12:35pm
(US, 75 min)
Fletcher Hall
1:00pm – 2:20pm
(Thailand, 80 min)
Cinema One
1:10pm – 2:35pm
(Various Countries, 85 min)
Cinema Two
1:20pm – 2:55pm
(US, 79 min)
Fletcher Hall
2:50pm – 4:40pm
(US, 90 min)
Cinema One
3:00pm – 4:30pm
(Netherlands, 89 min)
Cinema Two
3:15pm – 4:40pm
(US/Canada, 80 min)
Cinema One
5:00pm – 6:40pm
(US, 84 min)
Fletcher Hall
5:10pm – 6:40pm
(Lithuania, 89 min)
Cinema Two
5:15pm – 7:15pm
(US, 110 min)
Fletcher Hall
7:00pm – 8:30pm
(Venezuela, 92 min)
Cinema One
7:15pm – 8:45pm
(US, 74 min)
Cinema Two
7:30pm – 8:55pm
(Various Countries, 86 min)
Fletcher Hall
9:00pm – 11:00pm
(US, 100 min)
Cinema One
9:10pm – 10:35pm
(US, 79 min)
Cinema Two
9:20pm – 10:50pm
(Various Countries, 88 min)
Cinema One
11:00pm – 12:30am
(Various Countries, 90 min)
Cinema Two
11:10pm – 12:50am
(US, 81 min)
Fletcher Hall
11:20pm – 12:25am
(US, 65 min)

Tickets

NCGLFF 10-passes, which enable the pass-holder to see 10 films, are sale now.  Passes will cost $85 each and are available here.

Tickets to see individual films cost $10 each and will go on sale August 3; they may be purchased at the Box Office in person or by phone (919-560-3030).

Be a Part of the Festival's Success

DONATE NOW

Each year our corporate sponsors, individual donors, local businesses and volunteers come together to make the North Carolina Gay & Lesbian Film Festival a celebrated home for gay and lesbian film and filmmakers. Because of their time, energy and financial support, the NCGLFF has grown into a yearly commemoration of today’s gay and lesbian community through entertaining and sophisticated films and filmmaking.

Corporate Sponsors

The Carolina Theatre would like to extend a special thanks to all of our sponsors, without whom we would not be able to present the NCGLFF year after year.  Exposure to thousands of audience members brings a host of benefits.  See this form for details and to find out how your company can join, please email treat [at] carolinatheatre [dot] org or return this form by Tuesday, June 30, 2015.

2015 Festival Sponsors

PRODUCER
BASF
Duke University Hospital
PNC
Yelp

DIRECTOR
Accent Hardwood Flooring 
BlueCross BlueShield of North Carolina
Chapel Hill & Durham Magazines
Replacements, Ltd.
Saladelia Cafe/Mad Hatter Bakeshop & Café 
SundanceNow Doc Club

STAR

Business Partners 

Local businesses that want to show off their Durham pride can participate at more accessible levels of support with benefits of visibility to the thousands of Festival-goers by returning this form and payment  by Tuesday, June 30, 2015.


Individual Donors 

Over the years, many friends of the Festival have supported our efforts while also receiving fun benefits!  If you would like to join us this year, please return this form and payment

To donate by phone, call Treat Harvey at 919-226-8878 or email treat [at] carolinatheatre [dot] org

Volunteers Make The Difference

The Carolina Theatre could not present the North Carolina Gay & Lesbian Film Festival without the steadfast support of our volunteer committees and the volunteers that staff the festival each August.

To volunteer, please register to become a Durham Wayfinder, then sign up for the team "NC Gay & Lesbian Film Festival."

Loading...

Website developed by DesignHammer LLC, a Durham web design company.